I am getting to the point where I am afraid to take anything now.
I saw a commercial for an anti-depressant.
One of the side effects is that it may give you suicidal thoughts.
And thats acceptable?
If you think about it, thats like a pain reliever that may cause migraines.
Makes you wonder what the side effects are for the ones the FDA turned down.
“Possible side effects include zombie outbreak, pimples, Dirty Sanchez and Nut bloat.”
For the record, nut bloat is not a condition, at least that I know of.
And if you Google it, the only thing that comes up for it are Japanese porn sites.
The Japanese, it seems, are not as concerned with side effects as we are.
Good for them.
It allows them to concentrate on truly frightening porn.
But, in the US, we seem to be obsessed with side effects.
So much so that I was watching a commercial the other day that showed a man and his wife, out on the town for an evening.
For five minutes, it showed them leading a pretty killer night on the town.
With a small print disclaimer scrolling across the screen the whole time.
And the voice over telling you what to expect if the wonder drug turns on you.
The side effects list were fairly terrifying.
The only thing left out was the advise to seek shelter underground.
Chilling, to say the least.
What happens when the side effects are worse than the original affliction?
A common cold medicine, my one and only research on the subject, has a rather interesting side effect.
“Possible rectal irritation.”
Are you shitting me?
Possibly, according to that disclaimer.
And its by my own hand.
But there is one little question that is still bothering me?
How MUCH rectal irritation?
I need to know what I am in for before I commit to anything.
Are we talking about a little innocent, single finger digging?
Or some serious, pants off, legs up, dragging my ass across the rug like a dog with worms?
That visual will haunt you for the week, by the way.
There is a drug on the market for people who have trouble making tears.
These people used to be called cold fish.
Now, its a treatable issue.
Next they’ll come out with a drug to make men cry at weddings.
Anyway, those who can’t cry are taking this witch’s brew.
With the side effects ranging from red eye to discharge and blurry vision to the rather frightening phrase “Ocular Burning”.
I don’t know if I am up for that.
And if you suffer from this, my heart goes out to you.
But you may want to pass this one up,
And just cry your tearless cries.